# SDR DALA2024111110803

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS OUT OF LIMITS: 8, 12, 19, 22, AND 24 BTW STA XF95 AND XF103 (4 TO 7 INCHES FROM T.E.) ON UPPER SURFACE AT LH AFT MOVABLE VANE AT LH WING. SUMMARY OF NRC 00618: IN REFERENCE TO NRC 00501 DENTS OUT OF LIMITS: 8, 12, 19, 22, AND 24 BTW STA XF95 AND XF103 (4 TO 7 INCHES FROM T.E.) ON UPPER SURFACE AT LH AFT MOVABLE VANE AT LH WING. WERE REPAIRED PERMANENTLY PER B717-200 SRM 51-70-02-0G AND 57-53-01-2R-1. (LP #0652245)
